×

zbMATH — the first resource for mathematics

Symétrie et compacité dans les espaces de Sobolev. (French) Zbl 0501.46032

MSC:
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
46A50 Compactness in topological linear spaces; angelic spaces, etc.
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
46A11 Spaces determined by compactness or summability properties (nuclear spaces, Schwartz spaces, Montel spaces, etc.)
49S05 Variational principles of physics (should also be assigned at least one other classification number in Section 49-XX)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berestycki, H; Lions, P.L, Existence d’ondes solitaires dans des problèmes non linéaires du type Klein-Gordon, C.R. acad. sci. Paris, 287, 503-506, (1978) · Zbl 0391.35055
[2] Berestycki, H; Lions, P.L, Existence d’ondes solitaires dans des problèmes non linéaires du type Klein-Gordon, C.R. acad. sci. Paris, 288, 395-398, (1979) · Zbl 0397.35024
[3] \scH. Berestycki et P. L. Lions, Non linear scalar fields equations, I and II, à paraître dans Arch. Rat. Mech. Anal.
[4] Berestycki, H; Lions, P.L, Existence of a ground state in nonlinear equations of the type Klein-Gordon, () · Zbl 0707.35143
[5] \scH. Berestycki et P. L. Lions, travail en préparation.
[6] Brascamp, H.J; Lieb, E.H; Luttinger, J.M, A general rearrangement inequality for multiple integrals, J. funct. anal., 17, 227-237, (1974) · Zbl 0286.26005
[7] Coleman, S; Glazer, V; Martin, A, Action minima among solutions to a class of Euclidean scalar field equations, Comm. math. phys., 58, 211-221, (1978)
[8] \scM. J. Esteban, à paraître dans Nonlinear Anal T.M.A.
[9] \scM. J. Esteban et P. L. Lions, A compactness lemma, à paraître dans Nonlinear Anal. T.M.A.
[10] Hardy, G.H; Littlewood, J.E; Polya, G, Inqualities, (1952), Cambridge Univ. Press London/New York
[11] Lieb, E.H, Existence and uniqueness of the minimizing solution of Choquard’s nonlinear equation, Stud. appl. math., 57, 93-105, (1977) · Zbl 0369.35022
[12] Lions, J.L; Magenes, E, ()
[13] Lions, P.L, The Choquard equation and related questions, Nonlinear anal. T.M.A., 4, 1063-1073, (1980) · Zbl 0453.47042
[14] Lions, P.L, Minimization problems in L1(RN), J. funct. anal., 41, 236-275, (1981)
[15] Lions, P.L, A minimization problem in L1 arising in astrophysics, ()
[16] Lions, P.L, Quelques remarques sur la symétrisation de Schwarz, () · Zbl 0467.35008
[17] \scP. L. Lions, travail en préparation.
[18] Magenes, E, Spazi di interpolazione ed equazioni a derivate parziali, () · Zbl 0178.16501
[19] Strauss, W.A, Existence of solitary waves in higher dimensions, Comm. math. phys., 55, 149-162, (1977) · Zbl 0356.35028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.